Jump to content
CrazyBoards.org

Recommended Posts

I suffer from basically 24/7 weird visual disturbances. They are usually not scary just really annoying. I have been taking 5mg zyprexa and it's not helping. My diagnosis is schizophreniform disorder.

Does anyone else suffer from constant visual disturbances? Should I expect them to improve with anti-psychotics or am I stuck with them forever? I know I am on a low dose of zyprexa and I could ask to try for it to be increased, but I'm not sure if the side effects would justify it just for the visual disturbances, given the visual disturbances are mainly just annoying (I may change my mind if I walk in front of a car whilst staring at them, of course :) )

Really mainly I'm just curious as to whether others suffer from visual disturbances (eg walls and floors are moving, stuff turns the wrong colour, weird spots in my vision) and whether their visual disturbances ever improved.

Link to comment
Share on other sites

They should improve with antipsychotics. You're on a lowish dose of Zyprexa. Talk to your pdoc about meds and the symptoms. I have schizoaffective disorder and I get visual distrubances as well.

Link to comment
Share on other sites

I get a lot of dark spots in peripheral vision or small white objects moving in brightly lit places. also walls sometimes seem bent or curved when they're not

my meds help some but it hasn't gotten rid of it completely. they're not frightening now though which i think urls why the seroquel works for me

Link to comment
Share on other sites

I get a lot of dark spots in peripheral vision or small white objects moving in brightly lit places. also walls sometimes seem bent or curved when they're not

my meds help some but it hasn't gotten rid of it completely. they're not frightening now though which i think urls why the seroquel works for me

I also get dark spots in my peripheral vision. It sometimes looks like when i am moving I get shadows chasing me.

Link to comment
Share on other sites

I get black spots in my vision sometimes but i went to a eye doctor and she told me its "normal" and to watch if they get bigger or more of them but other wise its nothing to worry about. Can be very frustrating as that all i can focus on when they are there. I think it might be linked to an Aura from my migraine but i don't always get it when i get a migraine but when i do get them they seem to be linked to time of headaches.

This may not be in your case as you get it all the time. but maybe a thought.

Link to comment
Share on other sites

I get visual disturbances when my blood sugar drops. Things like the walls moving or the room spinning.

But also lately I have been seeing strange light flashes that appear to come from nowhere. I have been under a lot of stress these last few weeks though, so I would imagine that it is something stress related. This sort of thing doesn't happen too often for me.

My optician gave me the all clear with my eyesight not too long ago as well (I told him about my hallucinations). So I would definitely say that the most likely trigger is the stress, apart from when it is obviously my diabetes.

Link to comment
Share on other sites

I used to get really bad visual disturbances where people's faces looked all menacing. I'm on 2mg of haldol, and that seems to be helping. I still get an effect where flat things (such as computer desktop) look really 3d, but, it's not that disturbing. (It's actually kinda cool). I would agree with the others who suggest you speak with your pdoc.

Link to comment
Share on other sites

I know I am on a low dose of zyprexa and I could ask to try for it to be increased, but I'm not sure if the side effects would justify it just for the visual disturbances, given the visual disturbances are mainly just annoying.

As long as the side effects aren't really debilitating, I think treatment is definitely worth it. There are multiple things to try. I'd see what the maximum benefit is that you can get, what you find tolerable, and then discuss with your doc where to go from there. Some side effects go away completely in time. It's not good to leave things like this alone, even if it's not unsettling. I saw stuff when I went through Geodon withdrawal that I knew was fake & was mainly curious about.. but I knew it was just a random, temporary thing. If it had lasted, I would have treated it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...